# SDR AALA201804119020

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 26,265 hours, 10,303 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 15A WINDOW SHADE TO EMERGENCY EXIT DAMAGED. REPLACED SEAT 15A WINDOW SHADE EMERGENCY EXIT PER AMM 25-21-12 AND 52-22-51.
